# SDR DALA2023051903999

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 137,991 hours, 20,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:20A. CORRECTIVE ACTION: FOUND MISSING LENS AND INSTALLED. OK FOR SVC. (2769397)
